Rashidinia, Jalil, Khasi, Manoochehr. (1397). Stable Gaussian radial basis function method for solving Helmholtz equations. نشریه جغرافیا و برنامه ریزی, 7(1), 138-151.
Jalil Rashidinia; Manoochehr Khasi. "Stable Gaussian radial basis function method for solving Helmholtz equations". نشریه جغرافیا و برنامه ریزی, 7, 1, 1397, 138-151.
Rashidinia, Jalil, Khasi, Manoochehr. (1397). 'Stable Gaussian radial basis function method for solving Helmholtz equations', نشریه جغرافیا و برنامه ریزی, 7(1), pp. 138-151.
Rashidinia, Jalil, Khasi, Manoochehr. Stable Gaussian radial basis function method for solving Helmholtz equations. نشریه جغرافیا و برنامه ریزی, 1397; 7(1): 138-151.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.